2017
Том 69
№ 6

All Issues

Volume 31, № 2, 1979

Article (Ukrainian)

Inverse problem in the theory of characteristic operator functions of unbounded operator bundles in a ?? space

Arlinsky Yu. M., Derkach V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 115–122

Article (Ukrainian)

Operator calculus for some classes of non-self-adjoint operators

Fedorova L. B., Gorbachuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 123–131

Article (Ukrainian)

Tauberian theorems for Summation methods of abel type

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 142–148

Article (Ukrainian)

Averaging methods for hyperbolic systems with fast and slow variables Cauchy problem

Khoma G. P., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 149–156

Article (Ukrainian)

Approximative properties of the Riesz means of double Fourier series

Nosenko Yu. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 157–165

Article (Ukrainian)

Justification of an averaging scheme for systems of standard form on a finite interval

Plotnikov V. A., Yarovoy A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 166– 171

Article (Ukrainian)

Normal subgroups of the one-dimensional group of formal-analytic transformations over a local ring

Shramko T. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 172–177

Article (Ukrainian)

Limit theorems for Branching processes with variable regime and immigration in the subcritical case

Boiko R. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 178–182

Article (Ukrainian)

Theory of convergence of infinite numerical series

Repnina L. G., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 182–186

Article (Ukrainian)

Poisson kernels of parabolic and elliptic boundary problems containing lower-order terms

Kushitskii Ya. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 187–192

Article (Ukrainian)

A universal system of exponentials

Mel'nik Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 192–196

Article (Ukrainian)

Existence of compact totally disconnected groups with a locally compact but noncompact group of topological automorphisms

Moskalenko Z. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 196–201

Article (Ukrainian)

Approximation of plane curves by parametric Hermitian splines

Nazarenko N. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 201–205

Article (Ukrainian)

Asymptotic of the number of zeros of entire functions

Palyutkin V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 205–207

Article (Ukrainian)

Dualisms of topological Abelian groups

Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 207–211

Article (Ukrainian)

Limits of quasiinvariant measures in a Hilbert space

Romanov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 211–214

Article (Ukrainian)

A numerical-analytic method for autonomous systems with a small perturbation

Le Lyong Tay, Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 214–220